# SDR CA960716006

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc T5317A
- System (JASC): 7250 · Turbine Section
- Part: Exhaust Diffuser
- Part number: 115024003
- Condition: Cracked
- Location: Comb Turbine
- Part time: 1,929 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE VISUAL INSPECTION OF THE EXHAUST DIFFUSER, WHILE THE TAILPIPE WAS REMOVED, A 0.075 INCH CIRCUMFERENTIAL CRACK FOUND ON THE DIFFUSER MIDCONE BETWEEN THE 12 O'CLOCK STRUT AND THE DIFFUSER MOUNTING FLANGE.
